Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pricking sensation in body, intense in soles, low blood sugar level, on medicines for heart, multivitamins. Suitable treatment advise?

I get pin prick like sensations in my body , more in the feet (soles,sides,toes,legs) and less in hands and fingers,and very uncomfortable with these, my blood sugar levels are not too high, 125 on fasting-have benn taking lots of different medications- imdur 30 mg for heart, optosulin(chromium 500 mcg and other minerals) methycobalamin with multi vitamins , vit E 200, vit C 500, Shellcal M (calcium with D3) , Spirulina 2 capsules- pls advise treatment for getting rid of the pin pricks ad discomfort and live a healthy life-thanks and regards Bonnie( YYYY@YYYY )
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
you are probably suffering from peripheral neuropathy.Please get a serum Vit B12 level.and an reduce the pin pricks you can Take Pregabalin 75mg at bed time for 2 months
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor